Advances in Pure Mathematics

Vol.1 No.2(2011), Paper ID 4463, 5 pages



The Pell Equation X2 - Dy2 = ± k2


Amara Chandoul



Copyright © 2011 Amara Chandoul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Chandoul, "The Pell Equation X2 - Dy2 = ± k2," Advances in Pure Mathematics, Vol. 1 No. 2, 2011, pp. 16-22. doi: 10.4236/apm.2011.12005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.